# SDR DALA2025050303400

- Difficulty date: May 2, 2025
- Submitted: May 3, 2025
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 90,864 hours, 42,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 DISC: RIGHT AFT DOOR ASSIST PRESSURE LOW. C/A: SERVICED RIGHT AFT DOOR ASSIST IAW A320 AMM 52-10. LEAK CHECK GOOD. (LP: 7239271)
